MathSciNet Relay Station
MathSciNet bibliographic data
MR894862 14M17 (20G05)
Haastert, Burkhard Über Differentialoperatoren und ${\bf D}$-Moduln in positiver Charakteristik. (German) [On differential operators and ${\bf D}$-modules in positive characteristic] Manuscripta Math. 58 (1987), no. 4, 385–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement